MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOXOPLASMA IGG (TOXO G); ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOXOPLASMA IGG (TOXO G); ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer obtained reactive (positive) atellica im toxoplasma igg (toxo g) lot 298 results on 2 samples from one patient who had been historically non-reactive (negative) at the onset of her pregnancy with an alternate method.One of these samples was also tested using western blot and resulted negative, consistent with historical results.To investigate, the customer tested the historical samples with atellica im toxo g and the samples resulted positive.The negative results are considered correct.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
The customer obtained reactive (positive) atellica im toxoplasma igg (toxo g) lot 298 results on 2 samples from one patient who had been historically non-reactive (negative) at the onset of her pregnancy with an alternate method.One of these samples was also tested using western blot and resulted negative, consistent with historical results.To investigate, the customer tested the historical samples with atellica im toxo g and the samples resulted positive.The negative results are considered correct.There are no allegations of patient or user intervention or adverse health consequences due to the event.

Brand Name
ATELLICA IM TOXOPLASMA IGG (TOXO G)
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key24192799
Report Number1219913-2026-00025
Device Sequence Number18116231
Product Code LGD
UDI-Device Identifier00630414600123
UDI-Public(01)00630414600123(10)53871298(17)260616
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012183
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2026
Device Model NumberN/A
Device Catalogue Number10995699
Device Lot Number53871298
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale